MAUDE Adverse Event Report: COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

COVIDIEN LP - SUPERDIMENSION INC CROSSCOUNTRY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number SDATSW01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, post-operative electromagnetic navigation bronchoscopy (enb) and ablation procedure, the patient had experience pneumothorax on the left lung which is confirmed to be not device related and has a probable relationship to the procedure.
 
Additional Manufacturer Narrative
D10 concomitant products: cagen1, cagen1 ablation generator x1 (sn:(b)(6); sdmewcte-ft, ext work channel sdmewcte-ft edge cath (lot#unknown); aas00161-36, aas00161-36 superd navigation systemx1 (lot#509266); unk emprint ant, unknown emprint antenna (lot#unknown).Pneumothorax is a known short-term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CROSSCOUNTRY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer (Section G)
COVIDIEN LP - SUPERDIMENSION INC
161 cheshire lane, suite 100
plymouth MN 55441
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19685130
Report Number3004962788-2024-00081
Device Sequence Number12491902
Product Code EOQ
UDI-Device Identifier10884521539723
UDI-Public10884521539723
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K142934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDATSW01
Device Catalogue NumberSDATSW01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexFemale